# SDR IXXA0500103O

- Difficulty date: August 19, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,904 hours, 34,737 cycles
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 83,904 hours, 34,737 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FROM KPHL TO KTOL THE NR 2 ENGINE FLUCTUATED EGT FOLLOWED BY A INSTANTANEOUS EGT TEMPERATURE INCREASE. OIL PRESSURE FLUCTUATED BUT NO LOSS. THE CREW PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN THEN LANDED IN KTOL WITHOUT INCIDENT. AN INSPECTION IS ON GOING. AS SOON AS INFORMATION IS AVAILABLE IT WILL BE PROVIDED.
